MathSciNet Relay Station
MathSciNet bibliographic data
MR2327041 (2008i:11029) 11B65 (05A10 05A19 11B68)
Sun, Zhi-Wei; Davis, Donald M. Combinatorial congruences modulo prime powers. Trans. Amer. Math. Soc. 359 (2007), no. 11, 5525–5553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement